# SDR AALA20031398

- Difficulty date: December 7, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  FLOOR PATH LIGHTING AT FED GALLEY CLOSET AREA INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER FOR FLOOR PATH LIGHTING AT FED GALLEY CLOSET AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
